Exponential functional of a new family of Lévy processes and self-similar continuous state branching processes with immigration

Patie, Pierre (2009). Exponential functional of a new family of Lévy processes and self-similar continuous state branching processes with immigration. Bulletin des sciences mathématiques, 133(4), pp. 355-382. Paris: Gauthier-Villars 10.1016/j.bulsci.2008.10.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Patie, Pierre Bernard

ISSN:

0007-4497

Publisher:

Gauthier-Villars

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.bulsci.2008.10.001

Web of Science ID:

000267161700005

URI:

https://boris.unibe.ch/id/eprint/36858 (FactScience: 206305)

Actions (login required)

Edit item Edit item
Provide Feedback